# SDR 08FDEA04378

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIPPED EDGE FOUND ON 1 FASTENER HOLE ON LEFT WING AT LOWER WING SKIN OUTER ACCESS DOOR CUTOUT AT PANEL NR 536AB.  REPAIR CARRIED OUT AT LEFT HAND WING AT LOWER WING SKIN. 01 EACH HOLE AT OUTER   ACCESS DOOR CUTOUT AT PANEL NR 536AB AS PER E.A. 1-5710-125559,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
